Sexual-enhancing drugs can cause your death, NAFDAC DG warns men

Spread the love

The Director-General of the National Agency for Food and Drug Administration and Control (NAFDAC), Prof Mojisola Adeyeye has warned Nigerian men against using performance-enhancing drugs otherwise known as manpower as continuous consumption of such substances could lead to stroke or sudden death.

In her Christmas and New Year goodwill message to Nigerians, professor Mojisola Adeyeye, stated that performance-enhancing substances, known as aphrodisiacs, meant to impress female partners are mostly smuggled into the country.

Sexual enhancers are drugs that enhance (normal/abnormal) erectile function and aphrodisiacs which increase sexual arousal and desire.

In a statement by NAFDAC on Sunday, Prof. Adeyeye lamented that many men have died using performance-enhancing drugs and their relatives would blame their death on some imaginary witches in the village.

“Many people are ignorant of the possible damage that misuse of aphrodisiacs or use of unregistered drugs could cause,” said Prof Adeyeye.

In addition, she stressed that there are manufacturing and quality guidelines, and mandated regulations that control the production, importation, exportation, advertisement, and use of such products.

According to her; “unbridled use of aphrodisiacs has a lot of implications in the entire body system”, noting that the use of the products could potentially affect the blood pressure of the body.

She stressed that when you have a disproportionate flow of blood to a particular part of the body and lasting longer than normal, they tend to disrupt the normal flow of the circulatory system.

The NAFDAC boss recalled that no fewer than 20 trailer loads of falsified and banned drugs and unwholesome food products worth over a N3billion were seized by the agency recently at the Lagos Trade fair complex.

Leave a Reply

Your email address will not be published. Required fields are marked *